# SDR CALA2009042900228

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 25,434 hours, 7,557 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 56,406 hours, 14,891 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B37
- Part serial: 31275
- Condition: Failed
- Location: Left
- Part time: 56,406 hours, 14,891 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

LEFT ENGINE FAILED AT 800 FT ON TAKEOFF WITH INDICATION OF FIRE.  RETURNED IMMEDIATELY TO EWR, AFTER DISCHARGING BOTH FIRE BOTTLES.  REFERENCE LOGPAGE 2129912 FOR REMOVAL AND REPLACEMENT OF NR 1 ENGINE, PARTS CHANGE AND TESTING AND NON-ROUTINES 4315202, 4315203, 4315205 AND 4315206 FOR REMOVAL AND REPLACEMENT OF FIRE BOTTLES.
